Normes de Sobolev des fonctionnelles automorphes et coefficients de Fourier des formes cuspidales

Translated title of the contribution: Sobolev norms of automorphic functionals and Fourier coefficients of cusp forms

Joseph Bernstein*, André Reznikov

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We propose a new approach to the study of eigenfunctions of the Laplace-Beltrami operator on a Riemann surface of curvature - 1. It is based on Frobenius reciprocity from the theory of automorphic functions. We determine Sobolev class of arising automorphic functionals and discuss some applications.

Translated title of the contributionSobolev norms of automorphic functionals and Fourier coefficients of cusp forms
Original languageFrench
Pages (from-to)111-116
Number of pages6
JournalComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Volume327
Issue number2
DOIs
StatePublished - Jul 1998

Fingerprint

Dive into the research topics of 'Sobolev norms of automorphic functionals and Fourier coefficients of cusp forms'. Together they form a unique fingerprint.

Cite this